Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2015 | Journal Article | LibreCat-ID: 8166 | OA
Quantum Hamiltonian Complexity
S. Gharibian, Y. Huang, Z. Landau, S. Woo Shin, Foundations and Trends® in Theoretical Computer Science 10 (2015) 159–282.
LibreCat | DOI | Download (ext.) | arXiv

Filters and Search Terms



Filter Publications

Display / Sort

Export / Embed